Log-concavity in Some Parabolic Problems
MetadataShow full metadata
We improve a concavity maximum principle for parabolic equations of the second order, which was initially established by Korevaar, and then we use this result to investigate some boundary value problems. In particular, we find structural conditions on the equation, and suitable conditions on the domain of the problem and on the boundary data, that suffice to yield spatial log-concavity of the (positive) solution. Examples and applications are provided, and some unsolved problems are pointed out. We also survey some classical as well as recent contributions to the subject.
CitationGreco, A., & Kawohl, B. (1999). Log-concavity in some parabolic problems. Electronic Journal of Differential Equations, 1999(19), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.